Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Post exertion fatigue

Premium Questions

Dr. Ilir Sharka MD

the fatigue that I described to you months back by building up my exercise (walking a couple of miles/day). If I push any harder I get very bad post exertional fatigue. My cardiologist says keg... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Matt Wachsman MD

Hello, I am an athlete, I am looking for enhance performance drugs oral pills that are legal, I am sure their are medical out in the world that excist. I mean, their are medical such as bromantan ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Ilir Sharka MD

analysis, confirming or excluding such way any possible pulmonary implications on post-exertion fatigue ...Dr. Sharka, I might try some medication to help with sleep, Trazodone more specifically.... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Ivan Romic MD

is there a coldmedication that would cause you to fail drug test for marijuna ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)

Public Forum Discussions

Dr.  Pragnesh Vachharajani MD

been complaining of dizziness , weakness, fatigue, and feeling confused. could this be from the drugs or is it indicative of some other medical issue? thank you concerned ... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)
Dr. Qaviullah Mian MD

, extreme fatigue, unusual thirst and swelling of my ankles and feet. I want to stop taking the medication. What are the possible effects of stopping this drug. ... View answer

Answered by : Dr. Qaviullah Mian ( Internal Medicine Specialist)
Dr. Lekshmi Rita Venugopal MD

fatigue and major depressive disorder. I search the internet for what could be a natural energy supplement and found rhodiola and Siberian ginseng. Will there be drug interactions if taking these... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. K. V. Anand MD

, unbalanced, dream like foggy vision when im awake, suicidal thoughts, fatigue, cant even answer any simple ... this for the rest of my life? Is there any medication available for symptoms? ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr. Satnarain Bansal MD

it hs been 45 days since my father is on akt-4 the tb drug, but he still continues to get fever, fatigue and weeakness. is this a cause to worry. should i take a second opinion or is any other test ... View answer

Answered by : Dr. Satnarain Bansal ( General & Family Physician)